Alert archive / Texas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 430, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 16, 2023, 2:09 AM CDT for Collin County, Hunt County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2023, 2:09 AM CDT (07:09 UTC)
- Expired
- Jun 16, 2023, 3:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Collin County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 121 km from the middle of the area, began a volume at 07:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 2:45 AM CDT | HAIL 1 | Caddo Mills, TX | Nickel to quarter size hail in Caddo Mills. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 7112 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
439
WUUS54 KFWD 160709
SVRFWD
TXC085-231-160800-
/O.NEW.KFWD.SV.W.0430.230616T0709Z-230616T0800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
209 AM CDT Fri Jun 16 2023
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
Southern Hunt County in north central Texas...
Northeastern Collin County in north central Texas...
* Until 300 AM CDT.
* At 208 AM CDT, a severe thunderstorm was located over Melissa,
moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
* Locations impacted include...
McKinney, Wylie, Greenville, Royse City, Anna, Princeton, Melissa,
Farmersville, Van Alstyne, Lowry Crossing, West Tawakoni, Quinlan,
Caddo Mills, East Tawakoni, Campbell, Hawk Cove, Merit, Lake
Tawakoni, Greenville City Lakes and Greenville Club Lake.
This includes Interstate 30 between mile markers 79 and 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection get inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3298 9595 3288 9599 3285 9596 3284 9593
3284 9607 3325 9674 3340 9665 3340 9657
3309 9586 3298 9586
TIME...MOT...LOC 0708Z 301DEG 34KT 3331 9661
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bonnette2 follow-up statements
033
WWUS54 KFWD 160730
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
230 AM CDT Fri Jun 16 2023
TXC085-231-160800-
/O.CON.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Hunt TX-Collin TX-
230 AM CDT Fri Jun 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN HUNT AND EASTERN COLLIN COUNTIES...
At 230 AM CDT, a severe thunderstorm was located near Farmersville,
moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Wylie, Greenville, Royse City, Princeton, Farmersville, Lowry
Crossing, West Tawakoni, Quinlan, Caddo Mills, East Tawakoni,
Campbell, Hawk Cove, Merit, Lake Tawakoni, Greenville City Lakes,
Greenville Club Lake, Lake Tawakoni State Park, Nevada, Blue Ridge
and Josephine.
LAT...LON 3298 9595 3288 9599 3285 9596 3284 9593
3284 9607 3314 9656 3335 9645 3309 9586
3298 9586
TIME...MOT...LOC 0730Z 301DEG 34KT 3320 9640
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
Bonnette721
WWUS54 KFWD 160745
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
245 AM CDT Fri Jun 16 2023
TXC085-160754-
/O.CAN.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Collin TX-
245 AM CDT Fri Jun 16 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLLIN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
north central Texas.
LAT...LON 3298 9595 3288 9599 3285 9596 3284 9594
3284 9607 3298 9630 3327 9629 3309 9586
3298 9586
TIME...MOT...LOC 0744Z 301DEG 34KT 3313 9626
$$
TXC231-160800-
/O.CON.KFWD.SV.W.0430.000000T0000Z-230616T0800Z/
Hunt TX-
245 AM CDT Fri Jun 16 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 AM CDT
FOR SOUTHERN HUNT COUNTY...
At 244 AM CDT, a severe thunderstorm was located near Caddo Mills,
moving southeast at 40 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is possible.
Locations impacted include...
Greenville, Royse City, West Tawakoni, Quinlan, Caddo Mills, East
Tawakoni, Campbell, Hawk Cove, Greenville Club Lake, Merit, Lake
Tawakoni, Greenville City Lakes, Lake Tawakoni State Park, Josephine,
Lone Oak, Kellogg, Cash, Clinton, Center Point and Floyd.
LAT...LON 3298 9595 3288 9599 3285 9596 3284 9594
3284 9607 3298 9630 3327 9629 3309 9586
3298 9586
TIME...MOT...LOC 0744Z 301DEG 34KT 3313 9626
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
BonnetteWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:21 AM CDT, 48 minutes earlier.
Area forecast discussion, Jun 16, 1:21 AM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 121 AM CDT Fri Jun 16 2023 ...New Short Term, Aviation... .SHORT TERM... /NEW/ /Through Friday Night/ Convective activity has begun to wind down across North Texas with only isolated borderline severe hail-producing storms remaining as of 1 AM. A downward trend should continue the next few hours with all convection exiting to the east by daybreak. In the wake of overnight convection, hot and humid conditions will prevail once again with mid/upper 70s dewpoints. Temperatures this afternoon will be even more oppressive than yesterday though, which will be due to the arrival of a weak surface low and trough axis which will shift surface winds westerly prior to its arrival. The resultant downsloping should send Central Texas highs over 100F while dewpoints remain in the mid 70s through peak heating. Since these values would combine to yield heat indices near or above 115, the Heat Advisory has been upgraded to an Excessive Heat Warning for our Central Texas zones for both tomorrow and Saturday. Farther north, slightly lower temperatures and dewpoints with light northerly winds should hold the rest of the forecast area at or below Heat Advisory criteria, and the remainder of the Heat Advisory configuration remains unchanged. One possible issue through the short term which will need to be monitored is the potential for isolated convection this afternoon which would probably occur during peak heating along the surface trough axis through Central Texas. This would be weakly forced, and CAM guidance remains in a great disagreement, but it would be prudent to advertise a small chance of thunderstorms roughly south of I-20 and east of I-35. This convection could be severe with the potential for hail and damaging gusts, if any updrafts are able to become established. Some 20% PoPs have been introduced in this area for the afternoon and evening time period. -Stalley && .LONG TERM... /Issued 307 PM CDT Thu Jun 15 2023/ /Saturday and Beyond/ Before the focus completely shifts away from thunderstorms and toward the incoming early summer heatwave, late Saturday will feature one more shot of isolated to scattered thunderstorms across portions of North and Central Texas. A dryline is expected to mix toward our Big Country counties Saturday afternoon and may provide the focus for isolated thunderstorm development. Additionally, a complex of thunderstorms may develop over portions of Oklahoma Saturday afternoon in the vicinity of greater synoptic-scale lift associated with a rapidly-progressing shortwave on the northern periphery of a building mid-level ridge. This complex may push into portions of North Texas later Saturday evening into Saturday night. Steep mid-level lapse rates, strong instability, and sufficient wind shear will increase the potential for a few strong to severe thunderstorms late Saturday evening into Saturday night. The building heat will become the main story toward the end of this weekend and into next week as an anomalously strong ridge develops over the Southern Plains. In fact, forecasted 500mb heights over North and Central Texas are expected to approach and possibly exceed 90th Percentile climatology, especially in the Monday- Wednesday time frame. As such, 24-27 degreeC 850mb temperatures (approaching maximum sounding climatology!) will likely advect over the region by early next week. This will lead to afternoon highs in the mid-90s to near 100 degrees this weekend with temperatures climbing into the upper 90s to mid-100s by midweek next week. DFW is currently forecast to reach the century mark on Tuesday. This would be about one and half weeks before the average first 100 degree day, again highlighting the anomalous nature of this early summer heatwave. Dewpoints in the upper 60s to mid 70s will promote heat indices in the 105 to 110 degree range through the long-term. As such, the Heat Advisory was extended into Saturday evening and will likely be extended further in future forecast updates. Upgrades to excessive heat headlines will also be possible in future updates. It is important to take the proper precautionary measures to avoid heat-related illnesses this weekend and into next week. Remain hydrated and try to stay indoors if possible. If you must be outside, wear light-colored, loose-fitting clothing and take frequent breaks in the shade. Remember to check up on your friends and family members who may be more vulnerable to the heat, especially children and the elderly. Unfortunately, the oppressive summer heat looks to continue beyond the 7-day forecast period and into the end of June. GEFS/ECMWF temperatures anomalies highlight warmer than average temperatures through the end of June, lining up quite well with the Climate Prediction Center's 8-14 Day Temperature Outlook. Langfeld && .AVIATION... /NEW/ /06z TAFs/ Nearby convection and attendant outflows have shifted D10 winds to the NE as of 06z which will gradually return to ESE over the next few hours. Afterwards, a brief period of MVFR cigs is possible through mid-morning before a return to prevailing VFR the rest of the day. The arrival of a weak surface front/trough will shift winds to light northerly early in the afternoon at all airports. There is a very low chance for isolated storms to develop along this feature later in the afternoon which would be most likely in Central Texas. -Stalley && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 75 96 76 97 75 / 10 10 20 5 10 Waco 75 99 76 101 75 / 20 5 10 0 10 Paris 71 92 71 91 70 / 5 5 40 20 10 Denton 71 96 72 95 70 / 5 10 20 5 10 McKinney 72 94 74 94 71 / 10 10 20 5 10 Dallas 75 98 76 98 75 / 10 10 20 5 10 Terrell 74 95 75 96 73 / 10 5 20 5 10 Corsicana 77 96 78 98 75 / 20 5 10 5 10 Temple 76 99 76 101 76 / 20 5 10 0 10 Mineral Wells 71 98 73 97 72 / 5 5 20 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM CDT Saturday for TXZ118>123-132>134- 143>145. Excessive Heat Warning until 8 PM CDT Saturday for TXZ135- 146>148-156>162-174-175. &&
Hazardous weather outlook, Jun 16, 12:44 AM CDT, 1 hour 25 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1244 AM CDT Fri Jun 16 2023 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-170000- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1244 AM CDT Fri Jun 16 2023 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Severe thunderstorms will continue overnight mainly east of I-35 and north of I-20. Large hail, damaging wind gusts, and flash flooding are the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Additional storms are possible Friday afternoon and again Saturday evening. There is a threat for a few severe storms mainly across North Texas. Oppressive heat and humidity will continue into the weekend, signifying the continued threat for heat related illnesses if precautions are not taken. Make sure to drink plenty of water, wear light colored clothing and take frequent breaks if working outside. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested later this afternoon and evening.
In the hours before
Local storm report, Jun 16, 12:38 AM CDT, 1 hour 31 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1238 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM Hail 3 NW Allen 33.15N 96.69W
06/16/2023 E1.00 inch Collin TX Public
Report from mPING: Quarter (1.00 in.).
&&Local storm report, Jun 16, 12:50 AM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1250 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 AM Hail McKinney 33.20N 96.65W
06/16/2023 E2.00 inch Collin TX Public
Social Media report of 2 inch hail in
Mckinney.
&&Local storm report, Jun 16, 12:53 AM CDT, 1 hour 16 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
1253 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 AM Hail 1 S Princeton 33.17N 96.50W
06/16/2023 E1.75 inch Collin TX Public
Public report of Golf Ball size hail in
Princeton.
&&Local storm report, Jun 16, 1:09 AM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
109 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM Hail 3 WNW Sherman 33.64N 96.65W
06/16/2023 E1.00 inch Grayson TX Public
Public report of quarter size hail in
Sherman.
&&Local storm report, Jun 16, 1:29 AM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
129 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0121 AM Hail 8 N Sadler 33.80N 96.85W
06/16/2023 M1.75 inch Grayson TX Emergency Mngr
Emergency Mngr reported golf ball size hail
in Gordonville.
&&
PSRLocal storm report, Jun 16, 1:37 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Fort Worth TX
137 AM CDT Fri Jun 16 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 AM Hail 3 N Sadler 33.73N 96.85W
06/16/2023 E1.25 inch Grayson TX Public
Public report of half dollar size hail north
of Sadler.
&&
PSRThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:04 PM CDT | Tornado Warning | FWD | Cooke | 41 min |
| Jun 15, 7:34 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 56 min |
| Jun 15, 7:43 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 47 min |
| Jun 15, 8:16 PM CDT | Tornado Warning | FWD | Montague | 44 min |
| Jun 15, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 61 min |
| Jun 15, 8:48 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 42 min |
| Jun 15, 8:56 PM CDT | Flash Flood Warning | FWD | Cooke, Grayson | 3 hr |
| Jun 15, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 61 min |
| Jun 15, 9:28 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson | 62 min |
| Jun 15, 9:28 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson | 47 min |
| Jun 15, 9:37 PM CDT | Flash Flood Warning | FWD | Cooke, Montague | 2 hr |
| Jun 15, 9:37 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 53 min |
| Jun 15, 9:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Hunt, Rockwall | 62 min |
| Jun 15, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 62 min |
| Jun 15, 10:14 PM CDT | Tornado Warning | FWD | Collin, Fannin, Grayson, Hunt | 46 min |
| Jun 15, 10:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton | 36 min |
| Jun 15, 10:26 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Lamar | 34 min |
| Jun 15, 10:28 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson | 62 min |
| Jun 15, 10:41 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 64 min |
| Jun 15, 10:51 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| Jun 15, 10:57 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 4 more | 63 min |
| Jun 15, 10:58 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton, Fannin, Grayson, Hunt | 39 min |
| Jun 15, 11:01 PM CDT | Severe Thunderstorm Warning | FWD | Hunt | 14 min |
| Jun 15, 11:33 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 57 min |
| Jun 15, 11:39 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 21 min |
| Jun 15, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 47 min |
| Jun 15, 11:49 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 41 min |
| Jun 15, 11:53 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Rains, Van Zandt | 52 min |
| Jun 16, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 37 min |
| Jun 16, 12:13 AM CDT | River Flood Warning | FWD | Hunt | 39 hr |
| Jun 16, 12:31 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 59 min |
| Jun 16, 12:38 AM CDT | Excessive Heat Warning | FWD | Anderson, Bell, Coryell, Falls, Freestone, Henderson and 7 more | 67 hr |
| Jun 16, 1:02 AM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 73 min |
| Jun 16, 1:22 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains, Van Zandt | 68 min |
| Jun 16, 2:00 AM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 60 min |
| Jun 16, 3:00 AM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Kaufman, Rains, Van Zandt | 60 min |
| Jun 16, 3:21 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman, Van Zandt | 54 min |
| Jun 16, 4:10 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson, Van Zandt | 65 min |
| Jun 16, 6:00 PM CDT | Special Weather Statement | FWD | McLennan | 30 min |
| Jun 16, 6:06 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 54 min |
| Jun 16, 6:08 PM CDT | Special Weather Statement | FWD | Lampasas | 37 min |
| Jun 16, 6:13 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 62 min |
| Jun 16, 6:25 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 65 min |
| Jun 16, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 33 min |
| Jun 16, 6:47 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 58 min |
| Jun 16, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, McLennan | 56 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.